en
Scientific article
Open access
English

Abiraterone acetate-induced life-threatening torsade de pointes

Published inThe annals of pharmacotherapy, vol. 49, no. 1, p. 152-153
Publication date2015
Keywords
  • Abiraterone Acetate
  • Aged
  • Androstenes/adverse effects
  • Humans
  • Hypokalemia/chemically induced
  • Male
  • Steroid 17-alpha-Hydroxylase/antagonists & inhibitors
  • Torsades de Pointes/chemically induced
Citation (ISO format)
RODIEUX, Frédérique et al. Abiraterone acetate-induced life-threatening torsade de pointes. In: The annals of pharmacotherapy, 2015, vol. 49, n° 1, p. 152–153. doi: 10.1177/1060028014555362
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1060-0280
379views
570downloads

Technical informations

Creation10/31/2016 4:44:00 PM
First validation10/31/2016 4:44:00 PM
Update time03/15/2023 1:06:16 AM
Status update03/15/2023 1:06:16 AM
Last indexation05/02/2024 6:00:50 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack